# SDR ASOA201201360

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,801 hours, 26,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FROM FS 349- 559+80.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802, SEAT TRACKS FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  INSTALLED SERVICEABLE SEAT TRACKS IAW AMM 53-01-11-400-801.
